RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 2, Pages 411–419 (Mi izv1451)  

This article is cited in 4 scientific papers (total in 4 papers)

Regular elements in spaces of linear representations of reductive algebraic groups

D. I. Panyushev


Abstract: A new proof is offered of a differential criterion of regularity for the adjoint representation of a semisimple connected group that does not use the existence of a section in the set of regular elements. Using the ideas of this proof, similar results are obtained for certain linear actions with a Cartan subspace, and, conversely, the existence of a section in the set of regular elements is proved.
Bibliography: 7 titles.

Full text: PDF file (946 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 24:2, 383–390

Bibliographic databases:

UDC: 512
MSC: Primary 14L30, 20G05, 20G20; Secondary 17B10, 17B20
Received: 26.10.1982

Citation: D. I. Panyushev, “Regular elements in spaces of linear representations of reductive algebraic groups”, Izv. Akad. Nauk SSSR Ser. Mat., 48:2 (1984), 411–419; Math. USSR-Izv., 24:2 (1985), 383–390

Citation in format AMSBIB
\Bibitem{Pan84}
\by D.~I.~Panyushev
\paper Regular elements in spaces of linear representations of reductive algebraic groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 2
\pages 411--419
\mathnet{http://mi.mathnet.ru/izv1451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=740797}
\zmath{https://zbmath.org/?q=an:0557.20026}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 24
\issue 2
\pages 383--390
\crossref{https://doi.org/10.1070/IM1985v024n02ABEH001241}


Linking options:
  • http://mi.mathnet.ru/eng/izv1451
  • http://mi.mathnet.ru/eng/izv/v48/i2/p411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. D. I. Panyushev, “Regular elements in spaces of linear representations. II”, Math. USSR-Izv., 27:2 (1986), 279–284  mathnet  crossref  mathscinet  zmath
    2. A. I. Bondal, “A symplectic groupoid of triangular bilinear forms and the braid group”, Izv. Math., 68:4 (2004), 659–708  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Dmitri I. Panyushev, “On the coadjoint representation of -contractions of reductive Lie algebras”, Advances in Mathematics, 213:1 (2007), 380  crossref
    4. Laudio Gorodski, “The discriminants associated to isotropy representations of symmetric spaces”, Transformation Groups, 2011  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:220
    Full text:64
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019